# SDR AALA202305309136

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 70,854 hours, 27,335 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 759D000002
- Part serial: 0812
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 27 hours, 14 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PIT. WITH PACK 2 INOPERATIVE AND ON MEL ,#1 PACK TEMPERATURE DISPLAYED AMBER XX AND CREW WAS UNABLE TO MONITOR PACK. THE AIRCRAFT LANDED SAFELY AT PIT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 PACK CONTROLLER PER AMM 21-61-34.
